Peyronies Society Forums

Peyronies Disease TREATMENT Discussion Boards => Verapamil - Injections & Topical Applications including Iontophoresis => Topic started by: youngman77 on May 04, 2021, 05:38:21 PM

Title: Verapamil experience/questions?
Post by: youngman77 on May 04, 2021, 05:38:21 PM
Hi there,

I’m a 21 year old male with Peyronie’s disease. My specialist diagnosed that I had 30 degree curve upwards and a 30 degree curve to the right. He recommended that we use verapamil because he has a 70% success rate and the injections cannot make me worse.

I initially received recieved 4 injections over the top and at the right of my penis. We had an ultrasound and measuring to check if it had been working and I had reduced to 20 degrees upwards and 18 degrees to the right. On my 5th injection we decided to inject into the left side because he said he saw some plaque on the ultrasound.

Since the 5th injection I have been feeling inflammed pain from the left side, I’ve told the doctor and he said to use celebrex because it may be a hematoma. He assured me that nothing was going wrong. I feel like my penis has become smaller, the left injection site has become narrowed and has a small indentation.

Does this go away? Does verapamil cause temporary girth loss because the corpus is repairing?